JournalszaaVol. 15, No. 1pp. 31–44

Contractive Intertwining Dilations of Quasi-Contractions

  • Aurelian Gheondea

    Bilkent University, Bilkent, Ankara, Turkey
Contractive Intertwining Dilations of Quasi-Contractions cover
Download PDF

Abstract

We prove that quasi-contractions in Krein spaces always have contractive intertwining dilations. This result covers many of the known lifting of commutant theorems in both Hilbert and Krein spaces. The approach is an adaptation of the angular operator method and uses the existence of invariant maximal non-negative subspaces for certain operators.

Cite this article

Aurelian Gheondea, Contractive Intertwining Dilations of Quasi-Contractions. Z. Anal. Anwend. 15 (1996), no. 1, pp. 31–44

DOI 10.4171/ZAA/686